RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 3, Pages 355–359 (Mi nd449)  

Invariant measure and hamiltonization of nonholonomic systems

Alexey V. Borisovab, Ivan S. Mamaevc

a Udmurt State University, Universitetskaya 1, Izhevsk, 426034, Russia
b National Research Nuclear University “MEPhI”, Kashirskoye shosse 31, Moscow, 115409, Russia
c Kalashnikov Izhevsk State Technical University, Studencheskaya 7, Izhevsk, 426069, Russia

Abstract: This paper discusses new unresolved problems of nonholonomic mechanics. Hypotheses of the possibility of Hamiltonization and the existence of an invariant measure for such systems are advanced.

Keywords: nonholonomic mechanics, tensor invariant, invariant measure, Poisson structure.

Full text: PDF file (283 kB)
References: PDF file   HTML file
UDC: 517.925
MSC: 37J60, 37J35
Received: 03.09.2014
Revised: 24.09.2014

Citation: Alexey V. Borisov, Ivan S. Mamaev, “Invariant measure and hamiltonization of nonholonomic systems”, Nelin. Dinam., 10:3 (2014), 355–359

Citation in format AMSBIB
\Bibitem{BorMam14}
\by Alexey~V.~Borisov, Ivan~S.~Mamaev
\paper Invariant measure and hamiltonization of nonholonomic systems
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 3
\pages 355--359
\mathnet{http://mi.mathnet.ru/nd449}


Linking options:
  • http://mi.mathnet.ru/eng/nd449
  • http://mi.mathnet.ru/eng/nd/v10/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:156
    Full text:56
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019